# SDR USAABB02019

- Difficulty date: February 28, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - FLT 1522 - DURING THE LAST TWENTY MINUTES OF THE FLIGHT, A RUBBER SMELL WAS REPORTED IN THE AREA OF ROW 11.  MAINTENANCE INSPECTED THE AIRCRAFT AND COULD FIND NO DEFECTS.  (M)
